Low Testosterone



Results 1 to 10 of 10
  1. #1
    HEVEW8's Avatar
    HEVEW8 is offline Junior Member
    Join Date
    Nov 2005
    Location
    Chula Vista
    Posts
    84
    Blog Entries
    1

    SubQ bruise and lump

    Did my 2cd slim pin (insulin syringe) yesterday and noticed a bruise and a hard lump under the skin today. The lump is a bit tender, the only thing I did different from the first slim pin was I injected straight in, instead of at a slight angle ( like my HCG shot). Have any of you experienced this?

  2. #2
    HRTstudent's Avatar
    HRTstudent is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Oct 2011
    Posts
    1,999
    Blog Entries
    27
    Dr Crisler said he gets some sort of very mild reaction about one in every 10 ( I believe). He said it in that very recent Super Human Radio podcast. I wouldn't be too worried unless it persists for more than a week.

  3. #3
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    8,714
    its normal, you'll get a lump and a bruise once in a while, no biggie.

  4. #4
    killergoalie is offline Associate Member
    Join Date
    Feb 2012
    Posts
    269
    That's interesting. I've been doing subQ injections 3x per week since late March/early April, and I've never had one "bump", or bruise yet. *knocks on wood.*

    Maybe that's because I have quite a bit of "padding" around my midsection.

    For the record I inject .40 ml of Testosterone -Cypionate each time, and use a BD Ultra-Fine Insulin Syringe, 1/2 cc, 12.7mm length, 29 gauge needle.

  5. #5
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    8,714
    Quote Originally Posted by killergoalie
    That's interesting. I've been doing subQ injections 3x per week since late March/early April, and I've never had one "bump", or bruise yet. *knocks on wood.*

    Maybe that's because I have quite a bit of "padding" around my midsection.

    For the record I inject .40 ml of Testosterone-Cypionate each time, and use a BD Ultra-Fine Insulin Syringe, 1/2 cc, 12.7mm length, 29 gauge needle.
    Probably because you're only doing 40 mgs!

  6. #6
    killergoalie is offline Associate Member
    Join Date
    Feb 2012
    Posts
    269
    Quote Originally Posted by bass View Post
    Probably because you're only doing 40 mgs!
    True, but aren't Sub-Q injections SUPPOSED to be in small doses anyway? Unless others are injecting 100+ mgs everytime, which seems to defeat the purpose of 2/3x weekly Sub-Q injections.

    Just asking.

  7. #7
    junk2222yard's Avatar
    junk2222yard is offline Associate Member
    Join Date
    Sep 2012
    Location
    Canada
    Posts
    307
    Quote Originally Posted by killergoalie View Post
    That's interesting. I've been doing subQ injections 3x per week since late March/early April, and I've never had one "bump", or bruise yet. *knocks on wood.*

    Maybe that's because I have quite a bit of "padding" around my midsection.
    I am in the same boat, so also knocking on wood. I do 5 injections SQ per week, 2 for Test E. (50mg, or .250 ml) and 3 hCG (250 iu), and have never had abump or anything like that. And I also have the extra belly padding.

  8. #8
    Babyslim is offline Junior Member
    Join Date
    Apr 2012
    Posts
    64
    I get them all the time. Slow down how fast your injecting, for a .50ml injection it should take at least a minute.

  9. #9
    killergoalie is offline Associate Member
    Join Date
    Feb 2012
    Posts
    269
    Quote Originally Posted by Babyslim View Post
    I get them all the time. Slow down how fast your injecting, for a .50ml injection it should take at least a minute.
    My injections (.40ml) only take about 10 seconds, and I inject slowly. And as mentioned, I've never had a bruise or a bump. *knocks on wood.*

  10. #10
    xtitan1's Avatar
    xtitan1 is offline Associate Member
    Join Date
    Jun 2012
    Location
    Philly, PA
    Posts
    210
    I'm extremely well padded and have only been doing .3mL per injection and not bumps/lumps/bruises. I've been told on this forum that for higher doses you will get lumps

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •